MAUDE Adverse Event Report: Gyrus ACMI, Inc. M3-GOLD AUTOCLAVABLE OPERATIVE TELESCOPE 12 DEG; Hysteroscope (And Accessories)

Gyrus ACMI, Inc. M3-GOLD AUTOCLAVABLE OPERATIVE TELESCOPE 12 DEG; Hysteroscope (And Accessories)
Model Number M3-12A
Medical Device Problem Code Sharp Edges (4013)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/09/2026
Type of Reportable Event Malfunction

Brand Name
M3-GOLD AUTOCLAVABLE OPERATIVE TELESCOPE 12 DEG
Common Device Name
Hysteroscope (And Accessories)
Manufacturer (Section D)
Gyrus ACMI, Inc.
9600 louisiana avenue north
brooklyn park MN 55445
Manufacturer (Section G)
Gyrus ACMI, Inc.
9600 louisiana avenue north
brooklyn park MN 55445
Manufacturer Contact
todd brill
800 west park drive
westborough, MA 01581
+1(508)207-7661
MDR Report Key50143849
Report Number3011050570-2026-00783
Device Sequence Number9349596
Product Code HIH
UDI-Device Identifier00821925005662
UDI-Public00821925005662
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K890328
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial
Report Date (Section B) 08/05/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM3-12A
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer07/13/2026
Is the Reporter a Health Professional? No
Initial Date Received by Manufacturer 07/13/2026
Initial Report FDA Received Date08/05/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown